Constant rate harvesting of populations governed by Volterra integral equations

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)18-27
Number of pages10
JournalJournal of Mathematical Analysis and Applications
Volume56
Issue number1
DOIs
StatePublished - Jan 1 1976
Externally publishedYes

Fingerprint

Volterra Integral Equations
Harvesting
Ecology
Rate Constant
Integral equations

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Constant rate harvesting of populations governed by Volterra integral equations. / Brauer, Fred.

In: Journal of Mathematical Analysis and Applications, Vol. 56, No. 1, 01.01.1976, p. 18-27.

Research output: Contribution to journalArticle

@article{fad8da68c8b443e9a9ec67d9434349c1,
title = "Constant rate harvesting of populations governed by Volterra integral equations",
author = "Fred Brauer",
year = "1976",
month = "1",
day = "1",
doi = "10.1016/0022-247X(76)90004-4",
language = "English (US)",
volume = "56",
pages = "18--27",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Constant rate harvesting of populations governed by Volterra integral equations

AU - Brauer, Fred

PY - 1976/1/1

Y1 - 1976/1/1

UR - http://www.scopus.com/inward/record.url?scp=0017011857&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0017011857&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(76)90004-4

DO - 10.1016/0022-247X(76)90004-4

M3 - Article

VL - 56

SP - 18

EP - 27

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -